RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1994, Volume 185, Number 1, Pages 3–26 (Mi msb870)  

This article is cited in 7 scientific papers (total in 7 papers)

On the degree of rational approximation of meromorphic functions

V. A. Prokhorov

Belarusian State University

Abstract: Questions concerning the theory of rational approximation of analytic functions are considered. One of the main results is Theorem 1, which characterizes the degree of rational approximation of meromorphic functions of finite order. The proof of the results obtained are based on the methods of the theory of Hankel operators.

Full text: PDF file (1760 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Sbornik. Mathematics, 1995, 81:1, 1–20

Bibliographic databases:

UDC: 517.53
MSC: 30E10, 41A20, 41A25
Received: 24.06.1993

Citation: V. A. Prokhorov, “On the degree of rational approximation of meromorphic functions”, Mat. Sb., 185:1 (1994), 3–26; Russian Acad. Sci. Sb. Math., 81:1 (1995), 1–20

Citation in format AMSBIB
\Bibitem{Pro94}
\by V.~A.~Prokhorov
\paper On the degree of rational approximation of meromorphic functions
\jour Mat. Sb.
\yr 1994
\vol 185
\issue 1
\pages 3--26
\mathnet{http://mi.mathnet.ru/msb870}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1264073}
\zmath{https://zbmath.org/?q=an:0823.30024}
\transl
\jour Russian Acad. Sci. Sb. Math.
\yr 1995
\vol 81
\issue 1
\pages 1--20
\crossref{https://doi.org/10.1070/SM1995v081n01ABEH003611}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995QZ14400001}


Linking options:
  • http://mi.mathnet.ru/eng/msb870
  • http://mi.mathnet.ru/eng/msb/v185/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Prokhorov V., “Rates of Best Rational Approximation of Analytic Functions”, J. Approx. Theory, 107:2 (2000), 337–341  crossref  mathscinet  zmath  isi
    2. Prokhorov V. Saff E., “On Meromorphic Approximation”, Numer. Algorithms, 25:1-4 (2000), 305–321  crossref  mathscinet  zmath  adsnasa  isi
    3. Prokhorov V., “On l-P-Generalization of a Theorem of Adamyan, Arov, and Krein”, J. Approx. Theory, 116:2 (2002), 380–396  crossref  mathscinet  zmath  isi
    4. Prokhorov V., “Rational Approximation of Analytic Functions Having Generalized Orders of Rate of Growth”, J. Comput. Anal. Appl., 5:1 (2003), 129–146  crossref  mathscinet  zmath  isi
    5. Prokhorov V.A. Putinar M., “Compact Hankel Forms on Planar Domains”, Complex Anal. Oper. Theory, 3:2 (2009), 471–499  crossref  mathscinet  zmath  isi
    6. A. I. Aptekarev, V. I. Buslaev, A. Martínez-Finkelshtein, S. P. Suetin, “Padé approximants, continued fractions, and orthogonal polynomials”, Russian Math. Surveys, 66:6 (2011), 1049–1131  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    7. E. A. Rakhmanov, “The Gonchar-Stahl $\rho^2$-theorem and associated directions in the theory of rational approximations of analytic functions”, Sb. Math., 207:9 (2016), 1236–1266  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:204
    Full text:65
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020